Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Erratum: “Concerning two series for the gamma function”

Author: John W. Wrench
Journal: Math. Comp. 27 (1973), 681-682
MSC: Primary 65A05
Original Article: Math. Comp. 22 (1968), 617-626.
MathSciNet review: 0319344
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society